Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 415, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 25, 2011, 3:49 PM CDT for Bourbon County, Kansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 3:49 PM CDT (20:49 UTC)
- Expired
- Jul 25, 2011, 4:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Bourbon County, KS
The radar
The Pleasant Hill radar (KEAX), 114 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953
WUUS53 KSGF 252049
SVRSGF
KSC011-252145-
/O.NEW.KSGF.SV.W.0415.110725T2049Z-110725T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 445 PM CDT.
* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS OVER BOURBON COUNTY THAT WAS
NEARLY STATIONARY. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BRONSON...FORT SCOTT...FULTON...REDFIELD
AND UNIONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
3777 9462 3768 9470 3767 9471 3768 9509
TIME...MOT...LOC 2048Z 068DEG 7KT 3787 9480
WIND...HAIL 60MPH <.50IN
$$
CRAMER2 follow-up statements
565
WWUS53 KSGF 252103
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT MON JUL 25 2011
KSC011-252145-
/O.CON.KSGF.SV.W.0415.000000T0000Z-110725T2145Z/
BOURBON KS-
403 PM CDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR BOURBON COUNTY...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS OVER AREAS OF CENTRAL
BOURBON COUNTY. THESE STORMS WERE NEARLY STATIONARY...AND CAPABLE
OF PRODUCING 60 MPH.
LOCATIONS IMPACTED INCLUDE BRONSON...FORT SCOTT...FULTON...REDFIELD
AND UNIONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
3777 9462 3768 9470 3767 9471 3768 9509
TIME...MOT...LOC 2102Z 068DEG 7KT 3784 9489
WIND...HAIL 60MPH <.50IN
$$
CRAMER038
WWUS53 KSGF 252143
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT MON JUL 25 2011
KSC011-252153-
/O.EXP.KSGF.SV.W.0415.000000T0000Z-110725T2145Z/
BOURBON KS-
443 PM CDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY WILL EXPIRE AT
445 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3804 9509 3805 9508 3805 9464 3804 9462
3777 9462 3768 9470 3767 9471 3768 9509
TIME...MOT...LOC 2143Z 068DEG 7KT 3781 9498
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 12:34 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 25, 12:34 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CDT MON JUL 25 2011
...UPDATE TO AVIATION...
.DISCUSSION...
CURRENTLY...SHOWERS AND THUNDERSTORMS ARE IMPACTING SOUTHERN
KANSAS AND NORTHERN OKLAHOMA. THERE ARE ALSO A FEW SHOWERS AND
THUNDERSTORMS DEVELOPING OVER FAR SOUTH CENTRAL MISSOURI. THIS
ACTIVITY IS OCCURRING OUT AHEAD OF A SHORTWAVE TROUGH THAT IS
MOVING INTO THE AREA FROM THE NORTHWEST. THIS SHORTWAVE IS
EXPECTED TO SUPPORT ISOLATED TO SCATTERED THUNDERSTORMS OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI LATER THIS AFTERNOON. MODEL
SOUNDINGS AGAIN INDICATE AN ATMOSPHERE THAT WILL BE PRIMED FOR
STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG DOWNBURST WINDS
WITH MLCAPE VALUES ON THE ORDER OF 2000-3000 J/KG...PRECIPITABLE
WATER VALUES NEAR 2 INCHES...AND AN INVERTED V SHAPED SOUNDING
BELOW 800MB. THIS ACTIVITY IS EXPECTED TO DIMINISH AND MOVE OUT OF
THE AREA BY EVENING AS THE SHORTWAVE TROUGH MOVES OUT OF THE AREA.
EXCESSIVE HEAT WILL REMAIN ENTRENCHED OVER THE AREA THROUGH THE REST
OF THE WEEK. THE COLD FRONT THAT EARLIER MODEL RUNS HAD DEPICTED
PUSHING INTO THE AREA TOMORROW INTO TUESDAY NOW APPEARS TO BE LESS
PROGRESSIVE AS IT DOES NOT MAKE MUCH PROGRESS INTO THE AREA. IN
FACT...THE MODEL CONSENSUS IS FOR THE FRONTAL ZONE TO PUSH EASTWARD
ON TUESDAY AS THE MAIN UPPER LEVEL RIDGE BUILDS BACK INTO THE AREA.
WINDS ARE EXPECTED TO TURN EASTERLY TOMORROW...BUT ARE EXPECTED TO
REGAIN A SOUTHERLY FETCH BY TUESDAY. THE RIDGE CONTINUES TO BUILD
INTO THE LATTER HALF OF THE WEEK. LATE IN THE WEEK ANOTHER
SHORTWAVE TROUGH IS EXPECTED TO OVERTOP THE RIDGE AND WILL LIKELY
SUPPORT A FRONTAL BOUNDARY THAT MAY BE ABLE TO PUSH FAR ENOUGH SOUTH
TO BRING SOME CHANCES FOR RAINFALL AND COOLER TEMPERATURES INTO THE
OZARKS.
KARDELL
&&
.AVIATION...
/ISSUED 1226 PM CDT MON JUL 25 2011/
FOR THE 25/1800Z KSGF/KJLN/KBBG TAFS...VFR CONDITIONS ARE EXPECTED
FOR MUCH OF THE TAF PERIOD. ISOLATED THUNDERSTORMS MAY PRODUCE
LOCALIZED BRIEF MVFR/IFR VISIBILITY WITH GUSTY/ERRATIC WINDS
THROUGH EARLY EVENING. SOME FOG MAY DEVELOP TOWARD SUNRISE 26/10Z-
11Z WITH SLIGHTLY HIGHER DEW POINTS AND LIGHT WINDS EXPECTED...AND
FOR NOW HAVE THIS COVERED WITH A BRIEF PERIOD OF MVFR VISIBILITY.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ079>083-089>092-
094>098-102>106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MOZ055>058-
066>071-077-078-088-093-101.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ073-097-
101.
&&Hazardous weather outlook, Jul 25, 1:35 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 135 PM CDT MON JUL 25 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 135 PM CDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... EXTREME RISK OF EXCESSIVE HEAT. LIMITED LIGHTNING RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. DISCUSSION... HEAT INDEX VALUES ACROSS THE AREA THIS AFTERNOON WILL RANGE FROM AROUND 103 DEGREES OVER SOUTH CENTRAL MISSOURI TO NEAR 108 DEGREES OVER WESTERN MISSOURI AND SOUTHEASTERN KANSAS. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT AREAS OF SOUTHEASTERN KANSAS AND WESTERN MISSOURI THIS AFTERNOON. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING DOWNBURST WINDS...FREQUENT LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A SLIGHT CHANCE FOR PULSE TYPE THUNDERSTORMS ON TUESDAY ACROSS PORTIONS OF WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. A FEW OF THESE STORMS MAY PRODUCE DAMAGING DOWNBURST WINDS TUESDAY AFTERNOON. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY THROUGH SATURDAY. MEANWHILE...THE OPPRESSIVE HEAT AND HUMIDITY WILL PERSIST ACROSS THE REGION THROUGH MUCH OF THE WEEK...AS TEMPERATURES CONTINUE TO WARM WELL INTO THE 90S TO AROUND 103 DEGREES AND HEAT INDEX VALUES CLIMB INTO THE 100 TO 110 RANGE EACH AFTERNOON. AN ELEVATED FIRE DANGER IS EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND AGAIN THURSDAY FOR WESTERN MISSOURI AND SOUTHEAST KANSAS DUE TO LOW HUMIDITY...MODERATELY STRONG WIND GUSTS...AND CONTINUED ABNORMALLY DRY VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) KURTZ
In the hours before
Local storm report, Jul 25, 10:27 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 AM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 6 SE LIBERAL 37.50N 94.44W
07/24/2011 BARTON MO EMERGENCY MNGR
MINOR ROOF DAMAGE REPORTED.
&&
JCOLUCCILocal storm report, Jul 25, 10:29 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 AM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG IANTHA 37.52N 94.40W
07/24/2011 BARTON MO EMERGENCY MNGR
GARAGE DOOR REPORTED BOWED IN DUE TO HIGH WINDS.
&&
JCOLUCCILocal storm report, Jul 25, 11:50 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/24/2011 PHELPS MO LAW ENFORCEMENT
TREES REPORTED DOWN OR DAMAGED IN MANY AREAS OF ROLLA.
&&
JCOLUCCILocal storm report, Jul 25, 12:38 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/24/2011 PHELPS MO LAW ENFORCEMENT
TREES REPORTED DOWN OR DAMAGED IN MANY AREAS OF ROLLA.
0513 PM HAIL ROLLA 37.95N 91.77W
07/24/2011 E1.00 INCH PHELPS MO TRAINED SPOTTER
0515 PM TSTM WND DMG 6 WNW NORTHWYE 38.02N 91.84W
07/24/2011 PHELPS MO EMERGENCY MNGR
POWER LINES DOWN NEAR INTERSECTION OF HIGHWAY E AND
HIGHWAY A. RELAYED FROM MARIES COUNTY EMERGENCY MANAGER.
0515 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/24/2011 PHELPS MO EMERGENCY MNGR
A FEW POWER POLES DOWNED. RELAYED VIA MARIES COUNTY
EMERGENCY MANAGER.
0530 PM TSTM WND DMG 2 SE ROLLA 37.94N 91.75W
07/24/2011 PHELPS MO EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN. SHINGLE DAMAGE TO
ROOFS AND WINDOWS BROKEN DUE TO DOWNED TREES. A FEW SHEDS
BLOWN OVER. CONCENTRATION OF DAMAGE IS NEAR THE
INTERSECTION OF HIGWAY 72 AND HIGHWAY O.
0535 PM HAIL ROLLA 37.95N 91.77W
07/24/2011 E0.88 INCH PHELPS MO LAW ENFORCEMENT
0600 PM TSTM WND DMG 6 WNW FORT SCOTT 37.86N 94.81W
07/24/2011 BOURBON KS EMERGENCY MNGR
MOBILE HOME DESTROYED WITH ROOF DAMAGE SUSTAINED TO A
NEARBY MOBILE HOME.
0600 PM TSTM WND DMG 6 WNW FORT SCOTT 37.87N 94.81W
07/24/2011 BOURBON KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE TREES OF 12 TO 18 INCH
DIAMETER DOWN. ALSO REPORTS 4 TO 6 TELEPHONE POLLS
SNAPPED ON MAPLE ROAD BETWEEN 165TH AND 175TH ROAD.
0635 PM TSTM WND DMG 1 N BRIGHTON 37.47N 93.35W
07/24/2011 POLK MO EMERGENCY MNGR
BARN DESTROYED AND A FEW TREES DOWN.
0728 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/24/2011 GREENE MO TRAINED SPOTTER
VINYL SIDING RIPPED FROM HOUSE. HOME WEATHER EQUIPMENT
MEASURED A 68 MPH WIND GUST.
0731 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/24/2011 M70.00 MPH GREENE MO ASOS
70 MPH WIND GUST MEASURED AT SPRINGFIELD ASOS
0752 PM TSTM WND GST BATTLEFIELD 37.12N 93.37W
07/24/2011 E60.00 MPH GREENE MO NWS EMPLOYEE
NWS PERSONNEL ESTIMATES A WIND GUST OF AT LEAST 60 MPH.
SHINGLES WERE BLOWN OFF A ROOF WITH DAMAGE TO ONE TREE.
0752 PM TSTM WND GST BATTLEFIELD 37.12N 93.37W
07/24/2011 E60.00 MPH GREENE MO FIRE DEPT/RESCUE
FIRE DEPARTMENT ESTIMATED WIND SPEEDS UP TO 60 MPH.
0804 PM TSTM WND GST 2 S BATTLEFIELD 37.09N 93.37W
07/24/2011 E60.00 MPH CHRISTIAN MO NWS EMPLOYEE
NUMEROUS SNAPPED LARGE TREE LIMBS OBSERVED.
0807 PM TSTM WND DMG WEIR 37.31N 94.77W
07/24/2011 CHEROKEE KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS SEVERAL LARGE TREES DOWN
WITHIN THE TOWN OF WEIR.
0808 PM TSTM WND GST NIXA 37.04N 93.29W
07/24/2011 M53.00 MPH CHRISTIAN MO PUBLIC
53 MPH MEASURED FROM HOME WEATHER STATION.
0830 PM TSTM WND DMG IANTHA 37.52N 94.40W
07/24/2011 BARTON MO EMERGENCY MNGR
GARAGE DOOR REPORTED BOWED IN DUE TO HIGH WINDS.
0835 PM TSTM WND DMG 6 SE LIBERAL 37.50N 94.44W
07/24/2011 BARTON MO EMERGENCY MNGR
MINOR ROOF DAMAGE REPORTED.
0835 PM TSTM WND GST OAKTON 37.46N 94.35W
07/24/2011 E60.00 MPH BARTON MO EMERGENCY MNGR
0925 PM TSTM WND DMG 3 W SARCOXIE 37.07N 94.17W
07/24/2011 JASPER MO 911 CALL CENTER
POWER POLE DOWN AND TWO TREES DOWNED ON THE WESTERN SIDE
OF SARCOXIE.
0937 PM DOWNBURST SARCOXIE 37.07N 94.12W
07/24/2011 JASPER MO PUBLIC
SUBWAY WORKER IN SARCOXIE OBSERVED AT LEAST 60 TO 70 MPH
WIND GUSTS.
0940 PM DOWNBURST 1 W SARCOXIE 37.07N 94.13W
07/24/2011 JASPER MO PUBLIC
6 TO 8 INCH TREE LIMBS DOWN. CWIP REPORT.
1000 PM TSTM WND DMG 3 NW STELLA 36.79N 94.24W
07/24/2011 NEWTON MO 911 CALL CENTER
THREE TREES DOWN ACROSS HIGHWAY D AND RACOON ROAD. TIME
OF EVENT ESTIMATED.
&&
JCOLUCCILocal storm report, Jul 25, 3:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 3 ENE NEVADA 37.85N 94.30W
07/25/2011 M59 MPH VERNON MO AWOS
KNVD AWOS.
&&
DSALocal storm report, Jul 25, 3:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG NEVADA 37.84N 94.35W
07/25/2011 VERNON MO COUNTY OFFICIAL
TREE DOWN. POWERLINE DOWN.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:58 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 24 min |
| Jul 25, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 64 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.